Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 191, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 20, 2010, 7:20 AM CDT for 5 counties in Missouri. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2010, 7:20 AM CDT (12:20 UTC)
- Expired
- Jul 20, 2010, 8:00 AM CDT
- In force
- 40 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Audrain County, MO, Lincoln County, MO, Montgomery County, MO, Pike County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 74 km from the middle of the area, began a volume at 12:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 7:35 AM CDT | TSTM WND GST 40 | Wellsville, MO | |
| Jul 20, 7:48 AM CDT | TSTM WND GST 55 | Middletown, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 0.3 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 358 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
825
WUUS53 KLSX 201220
SVRLSX
MOC007-113-139-163-219-201300-
/O.NEW.KLSX.SV.W.0191.100720T1220Z-100720T1300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
720 AM CDT TUE JUL 20 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...
WESTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
SOUTHWESTERN PIKE COUNTY IN NORTHEAST MISSOURI...
NORTHWESTERN WARREN COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 800 AM CDT
* AT 717 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FARBER TO 6 MILES
NORTHEAST OF FULTON...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
VANDALIA...WELLSVILLE...MONTGOMERY CITY...BUELL...NEW HARTFORD...
MINEOLA...BELLFLOWER...NEW FLORENCE...BIG SPRING...JONESBURG...HAWK
POINT...DAVIS...MIDDLETOWN...DANVILLE...ASHLEY...OLNEY...HIGH
HILL...TRUXTON...SILEX AND WHITESIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS AUDRAIN AND BOONE COUNTIES. THIS IS AN EXTREMELY DANGEROUS
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 3932 9162 3932 9145 3920 9088 3890 9105
3870 9138 3889 9165
TIME...MOT...LOC 1219Z 288DEG 37KT 3925 9155 3892 9188
WIND...HAIL 60MPH <.75IN
$$
TILLY1 follow-up statement
483
WWUS53 KLSX 201259
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
759 AM CDT TUE JUL 20 2010
MOC007-113-139-163-219-201309-
/O.EXP.KLSX.SV.W.0191.000000T0000Z-100720T1300Z/
WARREN MO-MONTGOMERY MO-LINCOLN MO-AUDRAIN MO-PIKE MO-
759 AM CDT TUE JUL 20 2010
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL AUDRAIN COUNTY IN
CENTRAL MISSOURI...AND WESTERN LINCOLN...MONTGOMERY AND NORTHWESTERN
WARREN COUNTIES IN EAST CENTRAL MISSOURI...AND SOUTHWESTERN PIKE
COUNTY IN NORTHEAST MISSOURI HAS BEEN REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT.
LAT...LON 3932 9162 3932 9145 3920 9088 3890 9105
3870 9138 3889 9165
TIME...MOT...LOC 1259Z 286DEG 38KT 3913 9103 3880 9136
$$
TILLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 7:04 AM CDT, 16 minutes earlier.
Area forecast discussion, Jul 20, 7:04 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
704 AM CDT TUE JUL 20 2010
.UPDATE...
/546 AM CDT TUE JUL 20 2010/
QUICK UPDATE TO THE FORECAST TO ACCOUNT FOR MERGING MCS MASS TO
OUR NORTHWEST THAT IS NOW POISED TO MOVE ACROSS THE HEART OF THE
CWA THIS MORNING AS IT DECAYS. LOCALLY HEAVY RAINFALL AND FLASH
FLOODING ARE THE MAIN CONCERN THIS MORNING.
CVKING
&&
.DISCUSSION...
/447 AM CDT TUE JUL 20 2010/
THE MAIN FCST ISSUES ARE HEAT/HUMIDITY AND THUNDERSTORMS...EACH OF
WHICH AFFECTS THE OTHER IN THIS ATMOSPHERIC PATTN. QUASISTATIONARY
BDRY WAS LOCATED NEAR THE MO/IA BORDER PER EARLY MORNING SFC
ANALYSIS. AN OLD OUTFLOW BDRY EXTENDED FM NWRN MO THROUGH CENTRAL MO
AND TWO ONGOING MCS/S WERE PRODUCING NEW OUTFLOW BDRYS ACROSS THE
REGION. QUASISTATIONARY SYNOPTIC BDRY WILL BE ALTERNATELY PUSHED NWD
BY SLY SYNOPTIC FLOW AND PUSHED SWD BY THUNDERSTORM OUTFLOWS. THIS
TRANSLATES TO A BATTLE BETWEEN HOT AND HUMID CONDITIONS WORKING
FARTHER NEWD WHILE OCCASIONAL THUNDERSTORM OUTFLOWS AND RESIDUAL
CLOUDINESS ATTEMPT TO PUSH BACK THE HEAT. THE SPATIAL EXTENT OF
HOT/HUMID CONDITIONS IS IN TURN TIED TO THUNDERSTORM POTENTIAL
BECAUSE RESIDUAL CLOUDINESS /WHICH LIMITS DAYTIME HEATING/ WILL ACT
TO REDUCE INSTABILITY WHILE ADVECTION OF VERY MOIST AIR /DEW POINTS
IN THE MID TO UPPER 70S/ WILL LEAD TO AN INCREASE IN INSTABILITY.
WITH LITTLE CHANGE IN THE LARGE SCALE PATTERN...I EXPECT TO SEE
ANOTHER DAY OR TWO OF SCATTERED DAYTIME THUNDERSTORMS AND NOCTURNAL
MCS/S. DECREASING LLJ THIS MORNING AND LINGERING CLOUDINESS FM
OVERNIGHT CONVECTION SHOULD LEAD TO A DECREASE IN PCPN COVERAGE
DURING THE MIDDLE OF THE DAY. AS THE CLOUDS DISSIPATE...DAYTIME
HEATING AND ADVECTION OF MOIST AIR BACK INTO THE REGION SHOULD LEAD
TO INCREASING INSTABILITY BY MID TO LATE AFTERNOON. GENERALLY EXPECT
SCT TSRA DURING THE AFTN BEFORE A FEW MORE MCS/S ORGANIZE OVER THE
PLAINS TONIGHT WITH AT LEAST ONE THUNDERSTORM COMPLEX MOVING INTO
THE CWA. MODELS SUGGEST THE NOSE OF THE LLJ WILL BE FARTHER TO THE
WEST TONIGHT AND MUCH STRONGER AND FOCUSED FARTHER N ON WEDNESDAY
NIGHT...BUT I HESITATE TO PUT TOO MUCH STOCK IN THESE ASSESSMENTS
GIVEN THE OVERALL POOR PERFORMANCE OF THE OPERATIONAL MODELS OVER
THE LAST FEW DAYS. AT THE VERY LEAST...I WOULD EXPECT TO SEE
ANOTHER MCS AFFECTING THE CWA TONIGHT AND POSSIBLY AGAIN TOMORROW
NIGHT. PCPN CHCS BEGIN TO TAPER OFF BY THURSDAY AS A LOW PRES SYS
DVLPS OVER NE/SD AND MOVES NEWD INTO WI...LIFTING THE
QUASISTATIONARY BDRY NWD AS A WMFNT. TRAILING CDFNT FM THIS SYSTEM
THEN SINKS SWD ON FRI/SAT...BRINGING RENEWED TSRA CHCS TO THE
AREA.
THERE IS A CONCERN FOR FLASH FLOODING OVER PARTS OF NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS GIVEN PWATS OF 1.5 TO 2
INCHES...DECREASING FFG...AND REPEATED HEAVY RAINFALL OVER THE SAME
GENERAL AREA. HAVE ISSUED A FLASH FLOOD WATCH UNTIL 12Z WED TO
HIGHLIGHT THIS POTENTIAL.
AS FOR HEAT/HUMIDITY HEADLINES...IT/S A TOUGH CALL BETWEEN
THUNDERSTORM OUTFLOWS AND A VERY MOIST AIR MASS. ATTM IT LOOKS LIKE
SEVERAL COUNTIES IN CENTRAL MO ARE THE MOST LIKELY TO REACH A HEAT
INDEX OF 105...THEREFORE WENT AHEAD WITH A HEAT ADVISORY FOR THIS
AREA. THE ST LOUIS METRO AREA IS CLOSE TO REACHING THE DURATION
CRITERIA FOR A HEAT ADVISORY /MAX HEAT INDEX OF 100 DEG FOR 4+
DAYS/. GIVEN THAT THERE HAVE BEEN SEVERAL BREAKS IN THE HEAT OVER
THE PAST FEW DAYS AND A THUNDERSTORM OUTFLOW APPROACHING THE
CITY AT ISSUANCE...WILL HOLD OFF ON ANY HEAT HEADLINES FOR THE STL
METRO AREA.
NO CHANGES PAST 12Z SAT.
KANOFSKY
&&
.AVIATION...
/655 AM CDT TUE JUL 20 2010/
DECAYING MCS WILL MOVE THROUGH THE TERMINALS THIS
MORNING...PRODUCING IFR CONDITIONS IN THE CONVECTIVE CORES
FOLLOWED BY A FEW HOURS OF MVFR CONDITIONS IN TRAILING STRATIFORM
RAIN. ATMOSPHERE SHOULD DESTABILIZE AGAIN ONCE LINGERING CLOUDS
DISSIPATE AND/OR ADVECT OUT OF THE AREA...LEADING TO SCT AFTN
THUNDERSTORMS. ANOTHER MCS IS EXPECTED TO MOVE THROUGH MO/IL
OVERNIGHT BUT THE TIMING IS STILL VERY UNCERTAIN.
SPECIFICS FOR KSTL...PLEASE SEE ABOVE DISCUSSION.
KANOFSKY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR AUDRAIN MO-KNOX
MO-LEWIS MO-MARION MO-MONROE MO-PIKE MO-RALLS MO-SHELBY MO.
HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING
FOR BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO-OSAGE MO.
IL...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ADAMS IL-BROWN
IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, Jul 20, 5:33 AM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 533 AM CDT TUE JUL 20 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-211045- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 533 AM CDT TUE JUL 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTINUE THIS MORNING ACROSS PARTS OF MISSOURI AND ILLINOIS. LOCALLY HEAVY RAINFALL AND FLASH FLOODING ARE POSSIBLE...ESPECIALLY ACROSS NORTHEAST MISSOURI. THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND EVENING ACROSS THE AREA. SOME OF THE STORMS COULD BE SEVERE AND CAPABLE OF PRODUCING SMALL HAIL...DAMAGING WIND GUSTS...AND LOCALLY HEAVY RAINFALL. ADDITIONAL FLASH FLOODING IS POSSIBLE ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. PLEASE SEE THE FLASH FLOOD WATCH PRODUCT FOR DETAILS. HEAT INDEX VALUES AROUND 105 DEGREES ARE EXPECTED ACROSS PARTS OF CENTRAL MISSOURI THIS AFTERNOON AND EVENING. HEAT INDEX VALUES OF AROUND 100 DEGREES ARE EXPECTED ELSEWHERE. MODERATE FLOODING CONTINUES ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MOST OF THE AREA ON WEDNESDAY AND WEDNESDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY NIGHT ACROSS PARTS OF NORTHEAST MISSOURI. HIGH LEVELS OF HEAT AND HUMIDITY WILL PERSIST FROM WEDNESDAY THROUGH SATURDAY...WITH HEAT INDEX VALUES CLIMBING INTO THE 100 TO 105 DEGREE RANGE DURING THE AFTERNOON AND EARLY EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
In the hours before
Special weather statement, Jul 20, 6:53 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 653 AM CDT TUE JUL 20 2010 MOZ034-036-041-042-050-051-201245- AUDRAIN MO-BOONE MO-CALLAWAY MO-MONROE MO-MONTGOMERY MO-PIKE MO- 653 AM CDT TUE JUL 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR AUDRAIN...BOONE AND CALLAWAY COUNTIES IN CENTRAL MISSOURI...AND MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...AND SOUTHERN MONROE AND SOUTHWESTERN PIKE COUNTIES IN NORTHEAST MISSOURI UNTIL 745 AM CDT... AT 650 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF SANTA FE TO 7 MILES NORTH OF MIDWAY...AND MOVING EAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM HAS A HISTORY OF PRODUCING WIND GUSTS TO AROUND 50 MPH. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... SANTA FE... COLUMBIA... ASHLAND... MEXICO... VANDALIA... FULTON... WELLSVILLE... MONTGOMERY CITY... HALLSVILLE... EASLEY... MURRY... LADDONIA... FARBER... NEW BLOOMFIELD... LAKE MYKEE... AUXVASSE... MARTINSBURG... SHAMROCK... NEW HARTFORD... WILLIAMSBURG... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TILLY
Local storm report, Jul 20, 7:04 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
704 AM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 AM TSTM WND GST 5 NW COLUMBIA 39.01N 92.39W
07/20/2010 E50 MPH BOONE MO TRAINED SPOTTER
ESTIMATED WIND SPEED OF 40 TO 50 MPH.
&&
CVKINGLocal storm report, Jul 20, 7:06 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
706 AM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM TSTM WND GST STURGEON 39.23N 92.28W
07/20/2010 E50 MPH BOONE MO TRAINED SPOTTER
ESTIMATED WIND SPEED OF AROUND 50 MPH.
&&
CVKINGLocal storm report, Jul 20, 7:10 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
710 AM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 AM FLASH FLOOD 1 S LEONARD 39.88N 92.18W
07/20/2010 SHELBY MO DEPT OF HIGHWAYS
ROUTE H IS CLOSED DUE TO FLASH FLOODING SOUTH OF
LEONARD ON THE PERRY HILTON BRANCH OF THE BLACK CREEK.
&&
CVKINGLocal storm report, Jul 20, 7:17 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
717 AM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM TSTM WND DMG MEXICO 39.17N 91.87W
07/20/2010 AUDRAIN MO LAW ENFORCEMENT
SEVERAL REPORTS OF LARGE TREE LIMBS DOWN AND A POWER
LINE DOWN ON THE 800 BLOCK OF SOUTH CALHOUN STREET IN
MEXICO.
&&
KANOFSKYLocal storm report, Jul 20, 7:18 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
718 AM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 AM TSTM WND DMG COLUMBIA 38.95N 92.33W
07/20/2010 BOONE MO COUNTY OFFICIAL
POWER OUTAGES REPORTED ON NORTH SIDE OF COLUMBIA. WIND
SPEED UNKOWN AT THIS TIME.
&&
CVKINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 10:12 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion, Shelby | 48 min |
| Jul 19, 11:04 PM CDT | Areal Flood Advisory | LSX | Knox, Lewis | 6 hr |
| Jul 20, 1:05 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Shelby | 40 min |
| Jul 20, 1:27 AM CDT | River Flood Warning | LSX | Lewis | 4 days |
| Jul 20, 1:33 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 42 min |
| Jul 20, 1:46 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Shelby | 44 min |
| Jul 20, 2:17 AM CDT | Tornado Warning | LSX | Monroe, Shelby | 43 min |
| Jul 20, 2:21 AM CDT | Areal Flood Advisory | LSX | Shelby | 7 hr |
| Jul 20, 4:12 AM CDT | Areal Flood Advisory | LSX | Audrain, Pike, Ralls | 6 hr |
| Jul 20, 4:33 AM CDT | Flash Flood Warning | LSX | Knox, Lewis, Marion, Monroe, Pike, Ralls and 1 more | 6 hr |
| Jul 20, 4:46 AM CDT | Heat Advisory | LSX | Boone, Callaway, Cole, Moniteau, Osage | 4 hr |
| Jul 20, 5:08 AM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 18 more | 22 hr |
| Jul 20, 5:48 AM CDT | River Flood Warning | LSX | Lewis | 4 days |
| Jul 20, 5:48 AM CDT | River Flood Warning | LSX | Marion | 54 hr |
| Jul 20, 6:01 AM CDT | Flash Flood Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Warren | 6 hr |
| Jul 20, 6:28 AM CDT | River Flood Warning | LSX | Marion | 19 days |
| Jul 20, 7:05 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 40 min |
| Jul 20, 7:50 AM CDT | Severe Thunderstorm Warning | LSX | Pike | 25 min |
| Jul 20, 7:57 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Osage, Warren | 37 min |
| Jul 20, 8:13 AM CDT | Severe Thunderstorm Warning | LSX | Pike | 32 min |
| Jul 20, 8:15 AM CDT | River Flood Warning | LSX | Marion | 7 days |
| Jul 20, 8:24 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 35 min |
| Jul 20, 9:41 AM CDT | River Flood Warning | LSX | Monroe | 36 hr |
| Jul 20, 9:41 AM CDT | River Flood Warning | LSX | Ralls | 12 hr |
| Jul 20, 9:53 AM CDT | River Flood Warning | LSX | Lincoln | 18 days |
| Jul 20, 10:54 AM CDT | Flash Flood Warning | LSX | Knox, Lewis, Marion, Monroe, Pike, Ralls and 1 more | 12 hr |
| Jul 20, 11:13 AM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 15 days |
| Jul 20, 1:19 PM CDT | River Flood Warning | LSX | Lincoln | 32 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.